×

Found 7,472 Documents (Results 1–100)

100
MathJax

Limit results for \(L^p\) functionals of weighted CUSUM processes. (English) Zbl 07607937

Balakrishnan, Narayanaswamy (ed.) et al., Trends in mathematical, information and data sciences. A tribute to Leandro Pardo. Based on the presentations at the symposium on information theory with applications to statistical inference, Madrid, Spain, December 2, 2019. Cham: Springer. Stud. Syst. Decis. Control 445, 51-62 (2023).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Increasing flow complexity in time-dependent modulated ferrofluidic Couette flow. (English. Russian original) Zbl 07585851

Fluid Dyn. 57, No. 3, 387-400 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 3, 135-150 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonnegative chainable matrices and Kolmogorov’s condition. (English. Russian original) Zbl 1492.60212

J. Math. Sci., New York 262, No. 1, 1-10 (2022); translation from Zap. Nauchn. Semin. POMI 504, 5-20 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software